Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: A. Ya Helemskii
Title: Banach and locally convex algebras
Additional book information: Clarendon Press, Oxford, 1993, xv + 446 pp., US$90.00. ISBN 0-19-853578-3.

Review Information:

Reviewer: C. E. Rickart
Journal: Bull. Amer. Math. Soc. 32 (1995), 105-110
DOI: https://doi.org/10.1090/S0273-0979-1995-00561-6